# SDR ASAA2016040516251

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 3,271 hours, 1,060 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL LUBE FILTER, RED INDICATOR HAS EXTENDED, POPPED.  ACFT GROUNDED. R & R APU LUBE FILTER, RESET, RED INDICATOR BUTTON, IAW AMM 49-91-12. OPS CHECK AND LEAK CHECK GOOD. NO DEFECTS NOTED.
